HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 21 no. 3-4 >

ON ENERGY INEQUALITIES OF MIXED PROBLEMS FOR HYPERBOLIC EQUATIONS OF SECOND ORDER

Files in This Item:
JFS_HU_v21n3_4-221.pdf411.37 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/58108

Title: ON ENERGY INEQUALITIES OF MIXED PROBLEMS FOR HYPERBOLIC EQUATIONS OF SECOND ORDER
Authors: Agemi, Rentaro Browse this author
Issue Date: 1971
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 21
Issue: 3-4
Start Page: 221
End Page: 236
Type: bulletin (article)
URI: http://hdl.handle.net/2115/58108
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 21 no. 3-4

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University